# SDR UALA2013062704476

- Difficulty date: June 26, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 58,897 hours, 6,853 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1282
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE INNER SKIN CORRODED AT BS 1282, STR 5-6R AND STR 6-7L.   CUT OUT SKIN SEGMENT.  MANUFACTURED & INSTALLED NEW SKIN SEGMENT, FILLERS, EXTERNAL DOUBLER & TRIPLER IAW ECRA 5330-04584. MAJOR REPAIR.
